×

zbMATH — the first resource for mathematics

The falsity of the reconstruction conjecture for tournaments. (English) Zbl 0355.05026
J. Graph Theory 1, 19-25 (1977); erratum ibid. 62, No. 2, 199-200 (2009).

MSC:
05C20 Directed graphs (digraphs), tournaments
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Beinke, J. Comb. Theory 9 pp 324– (1970)
[2] Harary, Monatsh. Math. 71 pp 14– (1967)
[3] and , Bibliography on the reconstruction of graphs (unpublished) (1974).
[4] Topics on Tournaments. Holt, Rinehart and Winston, New York (1968).
[5] The reconstruction conjecture for tournaments, Proceedings of the Sixth Southeastern Conference on Combinatorics, Graph Theory, and Computing (F. Hoffman et al., eds.) Utilitas Mathematica, Winnipeg (1975) 561–566.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.